Cyclic vectors for representations associated with positive definite measures

Nonseparable groups

Frederick Greenleaf, M Moskowitz

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)165-186
JournalPacific Journal of Mathematics
Volume45
StatePublished - 1973

Cite this

Cyclic vectors for representations associated with positive definite measures : Nonseparable groups. / Greenleaf, Frederick; Moskowitz, M.

In: Pacific Journal of Mathematics, Vol. 45, 1973, p. 165-186.

Research output: Contribution to journalArticle

@article{5610d4f817cb4ae09e974fd8cccd3c4e,
title = "Cyclic vectors for representations associated with positive definite measures: Nonseparable groups",
author = "Frederick Greenleaf and M Moskowitz",
year = "1973",
language = "English (US)",
volume = "45",
pages = "165--186",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",

}

TY - JOUR

T1 - Cyclic vectors for representations associated with positive definite measures

T2 - Nonseparable groups

AU - Greenleaf, Frederick

AU - Moskowitz, M

PY - 1973

Y1 - 1973

M3 - Article

VL - 45

SP - 165

EP - 186

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -